# SDR 2006UALA02426

- Difficulty date: December 22, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 47,861 hours, 17,624 cycles
- Engine: Pwa PW2037
- System (JASC): 3500 · Oxygen System
- Part: Oxygen System
- Condition: Leaking
- Location: Supplemental O2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

FLIGHT DIVERTED TO ORD DUE TO A SUPPLEMENTAL OXYGEN LEAK.  CREW REPORTS LOSS OF ALL O2, STATUS PAGE INDICATES LESS THAN 100PSI, CREW MASKS ARE NOT INFLATING. SUPPLEMENTAL DATA UPDATE FOUND CO PILOTS O2 STOWAGE BOX AND MASK LEAKING REPLACED O2 STOWAGE AND HOSE.  ALSO FOUND O2 BOTTLES PARTIALLY EMPTY.  SERVICED O2 TO NORMAL LEVEL.
